Hayate Posted November 1, 2011 Share Posted November 1, 2011 I am currently on Risperdal, Klonopin and Depakote. I have chronic anhedonia (could be Dysthymia). Although my current meds prevent me from freaking the hell out at everything. It seems to be making my depression/anhedonia much much worse especially the Depakote. Certainly much more than the Risperdal and Klonpoin which do not seem to have any side effects at all right now. I have a hunch hes trying to "bring me down" before "bringing me back up" if that makes any sense. The increased depression from the Depakote is really dragging me down. I have the urge to call my pdoc and say "I'm more depressed"..."could you please prescribe something with my current meds so I can function?". I talked to him during the last session about what could help the depression and he said he has had the best track record for "anhedonia" with buproprion/wellbutrin. I remember years back When a nurse practitioner put me on Wellbutrin SR. After one 150mg dose of that stuff I was in my boxers with the windows open while it was 25 degrees farenheight outside wearing nothing but boxers. ...I'm looking for depression relief...not an ecstasy trip. All I can remember is how strong that 150mg dose was. I am guessing his plan is to get my moods stabilized on Risperdal,Depakote and Klonopin. Could the correct doses of my current meds block out the Wellbutrin hot flash/freak out? I know the Depakote and Risperdal are low,low,low,low dose right now so It might not be enough to prevent the antidepressant freak out. He also mentioned Zoloft,Celexa,and Lexapro and even Vybrid. To be honest I don't like the SSRI's because of the emotional numbing they cause me. I would rather do a Wellbutrin than one of those things. Does the pdoc know what he is doing or am I just way too impatient for some depression relief? A little bit of both? lol Any input,anecdotes, opinions, similar experiences would be very helpful for me at this time. Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.